# SDR DALA2016112909484

- Difficulty date: November 28, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 118,950 hours, 17,183 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT ON THE RIGHT WING INBD AFT FLAP.  REPAIRED IAW SRM 51-70-10.
